# SDR UIEA2019050804152

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,560 hours, 19,347 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: W034254
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CTR R FUEL PUMP EICAS MSG( FUEL PUMP PLACED ON MEL 28-22-00 AND TRANSFERRED TO MDDR 111302 (RE-OPENED).  LOG PAGE 1054057: REMOVED AND REPLACED CENTER FUEL PUMP PRESSURE SWITCH. OPS CHECKED NORMAL IAW AMM 28-42-01.    )
